# SDR UALA2013050603141

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,653 hours, 11,337 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT ROWS 46ABC TO 53ABC, AFT GALLEY LEFT SIDE AND FWD SIDE INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY ON AFT GALLEY LEFT SIDE AND FWD AND REPLACED STRIP ALL CHECKED OK.
